| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Unspecified Infection (1930); Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Item#: 42500005602; femur cemented (ps) narrow right size 4 lot#: 63387653.Item#: 42522400410; articular surface fixed bearing (ps) right 10 mm lot#: 64403891.Item#:42532006702; tibia cemented 5 degree stemmed right size d lot#: 64402671.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827 - 2021 - 00238 , 3007963827 - 2021 - 00239.3007963827 - 2021 - 00240.
Event or Problem Description
It was reported that the patient underwent a left total knee arthroplasty approximately 21 months ago.Subsequently, the patient experienced pain, blood pooling, swelling, loss of rom, stiffness, difficulty walking, possible metal allergies and infection and underwent a manipulation under anesthesia two months later.The patient developed a hematoma after mua.The patient continues to experience all symptoms, and is in pain management.It was noted that she has atrophy.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.Complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.